# SDR ASAA0671044

- Difficulty date: October 2, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 26,405 hours, 11,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810189
- Condition: Gouged
- Location: Bs 344-380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR BOARD 2 STA 244 IS GOUGED REPAIRED IAW SRM 53 00 50
